# SDR SWIA2021081060297

- Difficulty date: June 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Bs 310 S4-5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, STOP BRACKET ASSY AT FS310.00 BETWEEN STGR 4LH/5LH CRACKED        (C-CHECK RO 8/9/2021)    REPLACED PAX DOOR STOPO BRACKET ASSY AT F.S 310.00 BETWEEN STRG 4LH/ 5LH IAW CRJ 700 SRM 51-42-21-001-001-A01
